# SDR CA190416009

- Difficulty date: April 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-28-181
- Aircraft time: 3,650 hours
- Engine: Lyc O360A4M
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6206104
- Condition: Cracked
- Location: Rt Wing
- Part time: 3,658 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND LOWER HALF OF 62061-04 WING SKIN ASSEMBLY ON THE RIGHT HAND WING (DIMPLED STIFFENER THAT REINFORCES WING WALK AREA) CRACKED AT THE ENDS OF TWO DIMPLED STIFFENERS 7` AFT OF MAIN SPAR ON EITHER SIDE OF RIB P/N 66597-01 (STA 36.22).   OWNER HAS REQUESTED NO PARTS REPLACEMENT/REPAIR AT THIS TIME. (TC# 20190416009)
